Commentarii Mathematici Helvetici


Full-Text PDF (324 KB) | Metadata | Table of Contents | CMH summary
Volume 85, Issue 4, 2010, pp. 775–812
DOI: 10.4171/CMH/211

Published online: 2010-08-31

Une minoration du minimum essentiel sur les variétés abéliennes

Aurélien Galateau[1]

(1) Université Paris-Sud, Orsay, France

On étend à la codimension générale la minoration du minimum essentiel sur les variétés abéliennes obtenue dans [Gal08], sous une conjecture concernant leurs idéaux premiers ordinaires. Cette minoration est optimale “à ε près” en le degré de la sous-variété et rend inconditionnelle la démonstration, par Viada, de la conjecture de Zilber–Pink pour une courbe plongée dans une puissance de courbe elliptique.

We extend to the general codimension the lower bound for the essential minimum on abelian varieties found in [Gal08], under a conjecture about ordinary primes in abelian varieties. This lower bound is the best expected, “up to an ε”, in the degree of the subvariety and completes Viada’s proof of the Zilber–Pink conjecture for a curve embedded in a power of an elliptic curve.

Keywords: Bogomolov, abelian variety, lower bound, height

Galateau Aurélien: Une minoration du minimum essentiel sur les variétés abéliennes. Comment. Math. Helv. 85 (2010), 775-812. doi: 10.4171/CMH/211